# SDR SWAA2015100544587

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 84,687 hours, 65,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CRACKED ON INNER SKIN NEAR THE LOWER HINGE CUT OUT.  REPAIRED SKIN IAW MT.
